Cowboy101 again, My wife`s been started on 2mg skin patches and told to increase them by another 2mg in a week. Does that seem a bit too much? Regards, Cowboy101.
Welcome to the forum, I am afraid that I can't comment on the dose as my husband didn't have them. He has had PD for almost thirty years and had many other meds but not those, I am sure someone on here will have the answer for you best of luck
I titrated up every 2 weeks then had to reduce again because of side effects, slowly slowly !!!!
Hi - used oral meds increased very slowly but still had side effects but kept going.Now on 10 Mgs slow release ( didn't have enough bits of body for 2 patches a day ! ) Side effects less now --still some nausea but can cope with it . Advise take your time with any increase.
Hi are you also taking any other Parkinsons meds
My husband started on 2 mg and then increased eventually up to 6 mg slowly
Can be awkward finding new places to stick them on and sometimes leaves a red patch for which I use sudacreme on ..
He also takes Sinemet .
Hi Cowboy have you increased your Patches . Wondered how you are getting on . I did think it help my husband general mental ability .
He is on 6 mg but has lately reduced his Sinemet Plus because I found he kept having sudden sleep episodes
Hi johnnie, Thankyou for enquiring about the patches but my wife did`t really get on with them so she`s on the Ropnirole tablets as described in earlier correspondence.Best Wishes Cowboy101 and Wife.